# SDR UPS02239906

- Difficulty date: October 17, 2002
- Submitted: November 15, 2002
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- Aircraft time: 52,741 hours, 40,885 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: 65C232314
- Condition: Cracked
- Location: Bs 870 R/H
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI WHILE CARRYING OUT NDT ON R/H 870 FITTING CRACKS WERE FOUND IN 3 FAS TENER HOLES IN ROW 3, 1ST HOLE FROM BOTTOM AND 3RD & 4TH HOLES FROM BOTTOM     R/H 870 FITTING REPLACED IAW EO B727-5310-3057 & DRAWING 65C13724
